# SDR SWAA084823

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 9,825 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 19 ABC.  REMOVED AND REPLACED LIGHT BULB PER MM.
